Volume 37, Issue 2
Multiple Sign-Changing Solutions for Quasilinear Equations of Bounded Quasilinearity

Jiaquan Liu, Xiangqing Liu & Zhi-Qiang Wang

Anal. Theory Appl., 37 (2021), pp. 209-229.

Published online: 2021-04

Export citation
  • Abstract

The existence of an infinite sequence of sign-changing solutions are proved for a class of quasilinear elliptic equations under suitable conditions on the quasilinear coefficients and the nonlinearity

a.JPG

where $\Omega\subset\mathbb{R}^N$ is a bounded domain with smooth boundary, and we use

b.JPG

The main interest of this paper is for the case of bounded quasilinearity $b_{ij}$. The result is proved by an elliptic regularization method involving truncations of both $u$ and the gradient of $u$.

  • Keywords

Quasilinear elliptic equations, sign-changing solution, an elliptic regularization method.

  • AMS Subject Headings

35J60, 35J20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-37-209, author = {Jiaquan and Liu and and 14894 and and Jiaquan Liu and Xiangqing and Liu and and 14895 and and Xiangqing Liu and Zhi-Qiang and Wang and and 14896 and and Zhi-Qiang Wang}, title = {Multiple Sign-Changing Solutions for Quasilinear Equations of Bounded Quasilinearity}, journal = {Analysis in Theory and Applications}, year = {2021}, volume = {37}, number = {2}, pages = {209--229}, abstract = {

The existence of an infinite sequence of sign-changing solutions are proved for a class of quasilinear elliptic equations under suitable conditions on the quasilinear coefficients and the nonlinearity

a.JPG

where $\Omega\subset\mathbb{R}^N$ is a bounded domain with smooth boundary, and we use

b.JPG

The main interest of this paper is for the case of bounded quasilinearity $b_{ij}$. The result is proved by an elliptic regularization method involving truncations of both $u$ and the gradient of $u$.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2021.pr80.02}, url = {http://global-sci.org/intro/article_detail/ata/18772.html} }
TY - JOUR T1 - Multiple Sign-Changing Solutions for Quasilinear Equations of Bounded Quasilinearity AU - Liu , Jiaquan AU - Liu , Xiangqing AU - Wang , Zhi-Qiang JO - Analysis in Theory and Applications VL - 2 SP - 209 EP - 229 PY - 2021 DA - 2021/04 SN - 37 DO - http://doi.org/10.4208/ata.2021.pr80.02 UR - https://global-sci.org/intro/article_detail/ata/18772.html KW - Quasilinear elliptic equations, sign-changing solution, an elliptic regularization method. AB -

The existence of an infinite sequence of sign-changing solutions are proved for a class of quasilinear elliptic equations under suitable conditions on the quasilinear coefficients and the nonlinearity

a.JPG

where $\Omega\subset\mathbb{R}^N$ is a bounded domain with smooth boundary, and we use

b.JPG

The main interest of this paper is for the case of bounded quasilinearity $b_{ij}$. The result is proved by an elliptic regularization method involving truncations of both $u$ and the gradient of $u$.

Jiaquan Liu, Xiangqing Liu & Zhi-Qiang Wang. (1970). Multiple Sign-Changing Solutions for Quasilinear Equations of Bounded Quasilinearity. Analysis in Theory and Applications. 37 (2). 209-229. doi:10.4208/ata.2021.pr80.02
Copy to clipboard
The citation has been copied to your clipboard